MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT 5F DUAL-LUMEN REVERSE TAPER PICC BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT 5F DUAL-LUMEN REVERSE TAPER PICC BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported after puncturing the patient, the procedure was canceled due to poor shape of the sheath introducer.The procedure was performed again using the same item in the hospital's inventory and the procedure was completed.No other information was provided.Additional information 09/03/2024: the on-site comment was that "the entire sheath was bent," and judging from the above description of "burrs, tears, and blooms".After inserting the sheath (bent in the main body), the catheter was inserted through the sheath, and the sheath was gradually peeled off (performing action), but halfway through, the bent part of the sheath made it impossible to peel off, and the procedure was interrupted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty peeling the sheath is inconclusive.The product returned for evaluation was one 5.0fr microez microintroducer sheath.A gross visual inspection of the returned sample found that the sheath was partially peeled and a portion of the sheath was compressed near the distal end of the sheath.Further inspection under a microscope was unable to find any deformation around the distal end of the peel site that was not caused by the peeling itself.No bends or kinks were observed.The sample was functionally tested by attempting to peel the sheath and comparing that force against the force needed to peel a similar non-complainant unit.There was no-discernable difference in peel force between the devices and no resistance was encountered when peeling the returned sample past the compressed area.The sample did not exhibit any of the features reported in the event; however, as clinical conditions could not be replicated, the complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
GROSHONG NXT 5F DUAL-LUMEN REVERSE TAPER PICC BASIC TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20304906
Report Number3006260740-2024-05478
Device Sequence Number7791581
Product Code LJS
UDI-Device Identifier00801741035449
UDI-Public(01)00801741035449(10)REJN1546
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue Number7957505J
Device Lot NumberREJN1546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown